# SDR UIEA2018101502262

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,078 hours, 21,002 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Apu
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR INOP. R&R APU GENERATOR IAW AMM 24-21-01 FAILED PS CHECK. T/S APU GEN PMG FAULT & FOUND WIRE 242-301R-18 SHORTED. REPLACED WIRE IAW IAW SWPM 20-10-13. PERFORMED GOOD OPS CHECK OF APU GEN IAW AMM 24-21-00 NO FURTHER ACTION REQUIRED.
